| Model Number |
72404433 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 720182-01.Serial number: n/a.Batch/lot number: 1100683138.Model/catalog description: reservoir.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) stated that his device was not inflating.Upon inspection, a hole was identified in the reservoir to pump tubing, along with associated fluid loss.As a result, the pump and cylinders were explanted and replaced.The reservoir was capped and a new reservoir was implanted in a different location.No additional information was provided.